Alert archive / Tennessee / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 18, NWS Nashville, TN

January 29, 2008Cheatham County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Jan 29, 2008, 6:48 PM CST for Cheatham County, Tennessee. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jan 29, 2008, 6:48 PM CST (00:48 UTC)
Expired
Jan 29, 2008, 7:15 PM CST
In force
27 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

County Cheatham County, TN

The radar

The Nashville radar (KOHX), 49 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jan 29, 4:40 PM CSTSevere Thunderstorm WatchSPC3 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2008-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 40 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2008-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 605 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
40 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
597 m above ground
0-6 km bulk shear
86 kt
0-1 km storm-relative helicity
605 m²/s²
0-3 km storm-relative helicity
610 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KOHX 300050
SVROHX
TNC021-300115-
/O.NEW.KOHX.SV.W.0018.080130T0048Z-080130T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
648 PM CST TUE JAN 29 2008

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEATHAM COUNTY IN TENNESSEE...
  THIS INCLUDES THE CITY OF ASHLAND CITY...

* UNTIL 715 PM CST

* AT 644 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DESTRUCTIVE WINDS IN EXCESS OF 80 MPH. THIS STORM WAS LOCATED 6
  MILES WEST OF ASHLAND CITY...AND MOVING EAST AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
  AREAS OF THE INDICATED COUNTY.

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CST
TUESDAY EVENING FOR CENTRAL TENNESSEE.

LAT...LON 3627 8695 3620 8715 3626 8718 3630 8713
      3631 8720 3637 8722 3642 8707
TIME...MOT...LOC 0048Z 249DEG 59KT 3633 8709

$$
BOYD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 29, 3:40 PM CST, 3 hours 8 minutes earlier.

Area forecast discussion, Jan 29, 3:40 PM CST, 3 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
340 PM CST TUE JAN 29 2008

.DISCUSSION...
STRONG COLD FRONT ALONG A ST LOUIS TO TEXARKANA LINE MOVING SEWD
AT 30 MPH. STRONG TEMP GRADIENTS ACROSS THE FRONT...21F AT LAKE OF
THE OZARKS, MO AND 66F AT POPLAR BLUFF, MO. ALSO...STRONG WINDS
AHEAD OF AND BEHIND THIS FRONT WITH GUSTS TO 40-45 LIKELY. WIND ADVISORY
UNTIL MIDNIGHT. SLGT CHC SVR THREAT FOR MOST OF THE AREA WITH DAMAGING
WINDS FROM TSTMS.

WX ENDING FROM THE WEST AROUND MIDNIGHT WITH A FEW LIGHT SNOW SHOWERS
POSSIBLE IN THE ERN PORTION OF THE AREA. SFC RIDGE OVER THE AREA
ON WED WITH LITTLE SGFNT WX. NEXT SYSTEM DEVELOPS IN THE LOWER
PLAINS ON WED NGT AND MOVES NEWD ACROSS THE MIDSTATE THU PM AND EVE.

SFC RIDGE AFFECTS THE AREA THRU SAT WITH SLY FLOW RETURNING ON SAT PM.
NEXT SYSTEM ALSO DEVELOPS IN THE LOWER PLAINS BUT TAKES A BIT
LONGER THE EJECT NEWD ACROSS THE AREA. RAIN COMES BACK INTO THE
PICTURE ON SUN EVE AND INCREASING COVERAGE THROUGH MON EVE. LOW CENTER
PASSES BY MON EVE WITH THE FRONT ACROSS THE MIDSTATE MON NGT.

MAIN PROBLEM AREA IS THIS EVENING. TIMING OF SVR ACTIVITY...
POSSIBILITY OF STRONG SFC WINDS TONIGHT AND A FEW SNOW SHOWERS
POSSIBLE IN THE EAST LATER TONIGHT. SVR ACTIVITY AHEAD OF THE FRONT
OVER W TN IS WEAKENING...BUT ARRIVAL OF FRONT MAY FORCE ACTIVITY
TO BECOME BETTER ORGANIZED. WITH DAYLIGHT FADING ALSO WOULD EXPECT
LESSER THREAT FROM STRONG WINDS ALOFT BEING MIXED DOWN TO THE SFC.
&&

.PRELIMINARY POINT TEMPS/POPS...
NASHVILLE      27  42  26  48 /  70   0   0  50
CLARKSVILLE    26  40  27  44 /  50  10  10  60
CROSSVILLE     26  38  24  46 / 100   0   0  40
COLUMBIA       28  43  26  46 /  70   0  10  50
LAWRENCEBURG   28  43  26  45 /  70   0  10  60
WAVERLY        26  42  27  44 /  60  10  10  60

&&

.OHX WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ005>011-022>034-
056>066-075-077>080-093>095.

&&

JLM
Hazardous weather outlook, Jan 29, 3:49 AM CST, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
349 AM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-301130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
349 AM CST TUE JAN 29 2008

...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT CST TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL PASS THROUGH THE MID STATE THIS EVENING,
BRINGING SHOWERS AND THUNDERSTORMS TO THE AREA MAINLY THIS
AFTERNOON AND EARLY TONIGHT. SOME OF THE STORMS THAT FORM AHEAD OF
THE FRONT MAY REACH SEVERE THRESHOLDS, WITH THE PRIMARY HAZARD
BEING DAMAGING WINDS. IN ADDITION, ALL OF MIDDLE TENNESSEE IS
UNDER A WIND ADVISORY UNTIL MIDNIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER AND EMERGENCY MANAGER ACTIVATION MAY BE NEEDED.

ROSE

In the hours before

Special weather statement, Jan 29, 4:38 PM CST, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
438 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-292345-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
438 PM CST TUE JAN 29 2008

...THUNDERSTORMS MAY BE SEVERE THIS EVENING IN MIDDLE TENNESSEE...

WIDESPREAD RAIN IS FIXING TO END FROM THE WEST...HOWEVER A LINE OF
THUNDERSTORMS IS DEVELOPING ALONG THE MISSISSIPPI RIVER. THE LINE
OF STORMS WILL HEAD EAST DURING THE EARLY EVENING...REACHING THE
TENNESSEE RIVER BY 530 PM...AND THEN PUSH EAST RATHER QUICKLY. THE
GREATER RISK FOR SEVERE WEATHER WILL BE ACROSS NORTHERN MIDDLE
TENNESSEE...WITH WIND DAMAGE BEING THE MOST LIKELY THREAT.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION
FOR LATER STATEMENTS AND WARNINGS SHOULD THEY BE NEEDED.

BOYD
Special weather statement, Jan 29, 5:30 PM CST, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
530 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-300030-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
530 PM CST TUE JAN 29 2008

...LINE OF THUNDERSTORMS APPROACHING TENNESSEE RIVER...

AT 515 PM...A LINE OF THUNDERSTORMS IS APPROACHING THE TENNESSEE
RIVER AND SHOULD REACH WESTERN AREAS OF BENTON AND STEWART COUNTIES
JUST BEFORE 6 PM. THIS LINE IS BEING MONITORED CLOSELY BY THE
NATIONAL WEATHER SERVICE IN NASHVILLE.

GRADIENT WINDS AHEAD OF THIS LINE HAVE BEEN QUITE STRONG...WITH
WINDS GUSTS OVER 40 MPH AT A FEW LOCATIONS IN WESTERN TENNESSEE.
ONCE THE LINE PASSES...LOOK FOR A RAPID SHIFT TO THE WEST IN WIND
DIRECTION...WITH STRONG GUSTY WINDS CONTINUING INTO THE EVENING.

A COLD FRONT WILL USHER IN MUCH COLDER AIR OVERNIGHT...WITH TEMPERATURES
FALLING INTO THE MIDDLE 20S BY 7 AM WEDNESDAY MORNING...ACROSS ALL
OF MIDDLE TENNESSEE.

BOYD
Special weather statement, Jan 29, 6:06 PM CST, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
606 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-300115-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
606 PM CST TUE JAN 29 2008

...LINE OF STRONG THUNDERSTORMS ENTERING WESTERN MIDDLE TENNESSEE...

AT 6 PM...A LINE OF STRONG THUNDERSTORMS HAS MOVED INTO STEWART
AND BENTON COUNTIES. THIS LINE IS MOVING EASTWARD AT 50 MPH.

THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE
THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK
FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE
LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS
OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING.

A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE...
LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT.

BOYD
Special weather statement, Jan 29, 6:28 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
628 PM CST TUE JAN 29 2008

TNZ005>011-022>034-056>066-075-077>080-093>095-300130-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON-
HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-
SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-
WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DEKALB-WHITE-
CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-
GILES-
INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD...
GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...CAMDEN...ERIN...
WAVERLY...DICKSON...ASHLAND CITY...KINGSTON SPRINGS...NASHVILLE...
LEBANON...MOUNT JULIET...HARTSVILLE...CARTHAGE...GAINESBORO...
COOKEVILLE...LIVINGSTON...JAMESTOWN...ALLARDT...LINDEN...
LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN...BRENTWOOD...
COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY...SMITHVILLE...
SPARTA...CROSSVILLE...FAIRFIELD GLADE...SHELBYVILLE...TULLAHOMA...
MANCHESTER...MCMINNVILLE...TRACY CITY...ALTAMONT...COALMONT...
SPENCER...WAYNESBORO...LAWRENCEBURG...PULASKI
628 PM CST TUE JAN 29 2008

...HIGH WINDS WESTERN MIDDLE TENNESSEE...

NON THUNDERSTORM WINDS OF 50 MPH WINDS AND PEA SIZE HAIL WERE REPORTED
IN WAVERLY AT 620 PM. TREES WERE ALSO REPORTED DOWN IN EASTERN
STEWART COUNTY AROUND 625 PM.

THE SURFACE PRESSURE GRADIENT IS VERY STRONG ACROSS MIDDLE TENNESSEE
THIS EVENING. AS THE LINE OF THUNDERSTORMS PUSHES EASTWARD...LOOK
FOR WINDS TO INCREASE AHEAD OF THE LINE...AND CONTINUE BEHIND THE
LINE...WITH SUSTAINED SPEEDS OF 35 TO 45 MPH AND GUSTS TO 50 MPH. WINDS
OF THIS STRENGTH WILL DOWN TREES AND POWER LINES AND MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION WHILE DRIVING IN MIDDLE TENNESSEE THIS EVENING.

A HIGH WIND WARNING REMAINS IN EFFECT FOR COUNTIES WEST OF LAFAYETTE...
LEBANON...MURFREESBORO...SHELBYVILLE...UNTIL MIDNIGHT.

BOYD
Local storm report, Jan 29, 6:48 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
648 PM CST TUE JAN 29 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HIGH SUST WINDS  4 N VANLEER             36.30N 87.44W
01/29/2008  E60 MPH          DICKSON            TN   TRAINED SPOTTER

            SPOTTER IN NW DICKSON COUNTY ESTIMATED A SUSTAINED WIND
            OF 60 MPH.

&&

JLM

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 6:30 PM CSTSevere Thunderstorm WarningOHXDickson30 min
Jan 29, 6:59 PM CSTSevere Thunderstorm WarningOHXDavidson, Wilson31 min
Jan 29, 7:33 PM CSTSevere Thunderstorm WarningOHXSumner, Trousdale, Wilson42 min
Jan 29, 7:52 PM CSTSevere Thunderstorm WarningOHXMacon, Smith38 min
Jan 29, 8:04 PM CSTSevere Thunderstorm WarningOHXCannon, Rutherford26 min
Jan 29, 8:12 PM CSTSevere Thunderstorm WarningOHXClay, DeKalb, Jackson, Putnam, Smith33 min
Jan 29, 8:29 PM CSTSevere Thunderstorm WarningOHXDeKalb, Overton, Putnam, Warren, White31 min
Jan 29, 8:52 PM CSTSevere Thunderstorm WarningOHXCumberland, Fentress38 min
Jan 29, 9:16 PM CSTWind AdvisoryOHXBedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more6 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.